advertisement
Question
Posted by: Nana | 2009/07/30

Histodor Tablets

Hello

Will you please tell me what are the side effect of Histodor tablets - went to the doctor for sti treatment and he gave histodor tablets.Everytime after taking these pills I noticed that my neck becomes stiff I don' t know how to explain this but I feel like I' m going crazy,Is it normal

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Nana

The effects that you have mentioned may indeed be a result of the tablet you are taking - I'd advise stop using this and asking your doctor for an alternative treatment. Phenergan or allergex may be other options, but these do not contain caffeine and may cause drowsiness

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement